# SDR DALA2015112507294

- Difficulty date: November 24, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N434BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33961
- Aircraft time: 29,224 hours, 17,053 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE FRAME AT AFT CARGO COMPARTMENT BS 1400, BETWEEN STR  23L, 25L AND 26L.  DENTS ON FRAME AT BS 1400 BETWEEN STR 23L, 25L AND 26L FOUND OUT OF LIMITS REF SRM. PERFORMED FRAME REPAIR BS 1400, STR 23L, 25L AND 26L REF SRM.
